# SDR CA001229019

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10012
- Condition: Excess Play
- Location: Rt Flap
- Component: Flap Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNUSUAL NOISE (THUMPING SOUND) BETWEEN FLAPS 30 AND 40 DEGREES DURING FINAL APPROACH. MAINTENANCE REPLACED THE R/H NR3 FLAP ACTUATOR, DUE TO EXCESSIVE PLAY.
